I have been taking Depo Provera Birth control shot for almost 6 months now. I have received two shots. The first shot everything was grand and I did not experience any ill side effects. I also did not get my period for the first three months. Getting my second shot my nightmare began! I have been bleeding for almost 10 weeks straight. The blood is pretty heavy and has made me depressed. I have another 4 weeks before my next shot which I will discontinue! However, about two week ago I noticed my breasts have started to decrease in size dramatically and disproportionally. I was a 32 DD before this shot and now one breast is a D and the other a C ! I am devastated ! I just want my breasts to go back to their normal size of 32 DD. My bras do not even fit me correctly anymore! I learned that depo provera has no estrogen and can deplete your estrogen levels. Is is making my breasts disappear ?? Please help. What should I do to get back to normal with the blood and my breasts.
I would talk to your doctor about your breasts. It is not a common side effect with Depo, that they should decrease in size. Are you losing weight elsewhere?
It may be the case that you suit a form of hormonal contraception that contains oestrogen, more than you do Depo, but it's too early to tell. It can take around 3 shots of Depo before your body adjusts to it, & during that time you can experience lots of hormonal symptoms, such as heavy bleeding, spotting, mood swings, back ache etc.
If you stop using Depo, your body will have to adjust, again. This can leave you with months of exactly the same hormonal symptoms, until it's completely out of your system & you body is rebalanced. It can therefore be worth sticking with Depo for at least 3 shots, to give it time to settle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2012 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 22 May 2014 • 3 answers
Posted 24 Feb 2015 • 2 answers
Depo-Provera - I was bleeding for 13 days on depo and today I had very little brown stuff and I went
Posted 27 May 2016 • 0 answers